MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de gastroenterologie et d'hepatologie · 1986

[The hepatotoxicity of ethionamide remains a topical subject. Apropos of a case of acute hepatitis].

See A, Hervio P, Bouvry M

Клинический случайСтатьяПеревод в очереди

Аннотация

The authors discuss the case of a 22 year-old patient treated for lepromatous leprosy who developed acute hepatitis 2 years after beginning polychemotherapy associating thalidomide, rifampin, ethionamide and clofazimine. Besides the ethionamide, there was no hepato-toxic factor and the hepatic anomalies quickly disappeared upon termination of treatment with this product. This again draws attention to the hepato-toxicity of ethionamide.

Для цитирования: See A, Hervio P, Bouvry M. [The hepatotoxicity of ethionamide remains a topical subject. Apropos of a case of acute hepatitis].. Annales de gastroenterologie et d'hepatologie. 1986.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.